# SDR AALA20030862

- Difficulty date: August 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT 7D AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED SEAT 7D EMERGENCY EXIT LIGHT SOCKET. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
